# SDR AALA202102089011

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 82,475 hours, 9,951 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL GOT MASTER WARNING HORN WITH RED EICAS MESSAGE "CONFIG GEAR STEERING". ABORTED TAKEOFF AT 430000 LBS APPROX 65 KTS. NO RTO ACTIVATION. ACCOMPLISHED FIM 31-51-00 MAINTENANCE MESSAGE 31-78130. REMOVED AND REPLACED MGSCU IAW AMM 32-53-02.
